# SDR USAA2010012090148

- Difficulty date: January 6, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 68,427 hours, 47,167 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65353502
- Condition: Cracked
- Location: Bs 500d S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - NR 6227488 - CRACK ON STRINGER TIE AT BS 500D, S26R.  REPLACED STRINGER TIE AT BS 500D, S26R IAW B737 SRM 51-40-02 AND BOEING DRAWING NR 65C22910.
